# SDR DXTA2009102303822

- Difficulty date: October 22, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK436
- Aircraft time: 2,111 hours, 1,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKE PEDALS REQUIRE EXCESSIVE AMOUNT OF FORCE TO ENGAGE BRAKES, BRAKES CATCH UNEVENLY AND ARE NOT SMOOTH AS THEY ENGAGE.  VISUALLY INSPECTED BRAKES NO DEFECTS WERE NOTED. SET PARKING BRAKE AND CHECKED BRAKE WEAR. FOUND L/H BRAKE PIN PROTRUSION TO BE 7/16 OF AN INCH. RT BRAKE 1/4 OF AN INCH. NO DEFECTS NOTED. ACCOMPLISHED BRAKE BLEEDING IAW MM 32-40-00. WHILE BLEEDING THE LT BRAKE SYSTEM WE NOTED AIR IN BLEEDER TUBE. CONTINUED BLEEDING TILL NO AIR WAS PRESENT. CHECKED AND SERVICED FWD BRAKE RESERVOIR. ACCOMPLISHED TAXI CHECKS NO DEFECTS WERE NOTED.
